Items where Author is "Qasem, Sayyedah A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ibrahim, Rabha Waell and Qasem, Sayyedah A. and Siri, Zailan (2018) Generalized Φ-dichotomous linear part for a class of generalized differential equations. Annals of the University of Craiova, Mathematics and Computer Science Series, 45 (1). pp. 1-10. ISSN 1223-6934

This list was generated on Mon Feb 17 21:28:26 2020 +08.